# SDR 08FDEA04936

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651872080
- Condition: Corroded
- Location: Fwd Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO BILGE AREA AT ST 480 BETWEEN STR 27R AND STR 26R.  CUT OUT DAMAGE AREA SHEAR TIE IAW SRM 53-10-4 FIG 15.  FAB SHEAR TIE IAW SRM 53-10-2 FIG 3.  HEAT TREAT PART IAW ENGINEERING REPORT NR 2-37153-801 REV A.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED SHEAR TIE IAW SRM 51-30-2.
